Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Closed ideals in subalgebras of Banach algebras. I


Author: J. T. Burnham
Journal: Proc. Amer. Math. Soc. 32 (1972), 551-555
MSC: Primary 46H10
MathSciNet review: 0295078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we obtain an elementary extension of the so-called Fundamental Theorem of Segal Algebras to a special class of noncommutative Banach algebras. In particular the case of noncommutative group algebras is settled.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H10

Retrieve articles in all journals with MSC: 46H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295078-5
Keywords: Banach algebras, closed ideals, Segal algebras, Beurling algebras, group algebras, Fourier analysis on groups, maximal ideal space
Article copyright: © Copyright 1972 American Mathematical Society